ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Design of linear systems for decoupling and disturbance rejection

Viswanadham, N and Atherton, DP (1976) Design of linear systems for decoupling and disturbance rejection. In: Proceedings of the Institution of Electrical Engineers, 123 (2). pp. 178-179.

Full text not available from this repository. (Request a copy)
Official URL: http://digital-library.theiet.org/getabs/servlet/G...

Abstract

The question of achieving decoupling and asymptotic disturbance rejection in time-invariant linear multivariable systems subject to unmeasurable arbitrary disturbances of a given class is discussed. A synthesis procedure which determines a feedback structure, incorporating an integral compensator, is presented.

Item Type: Journal Article
Keywords: decoupling;asymptotic disturbance,;synthesis procedure; feedback structure;integral compensator;time invariant linear multivariable systems
Department/Centre: Others
Date Deposited: 24 Feb 2012 07:00
Last Modified: 24 Feb 2012 07:00
URI: http://eprints.iisc.ernet.in/id/eprint/43093

Actions (login required)

View Item View Item